Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

184 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Suggest treatment for bipolar disorder

Answered by
Dr.
Dr. Srikanth Reddy

Psychiatrist

Practicing since :2007

Answered : 2770 Questions

default
Posted on Tue, 26 Aug 2014 in Mental Health
Question: i am bipolar patient and was treated with different mood stabilizers since 6 years abrubtly changing but nothing could help me in anyway , recently i was taking oxytel 300 for two times and the other things was serene(halophine ) and trihexy phelnadehye but immediately my parents shiffted me towards lithium. with an intake for 2 times and a total of 950 mg my skin issues became serious and i became completley restless and excitation increased which i did was huge before the latter medication, i guess m having sporosis in my groin and lower abdoment and fungal rings on my upper chestand lower breast line and my body started ittching after around 7-8 hours that i need to have a cetrizen( an anti allergic dose)
My NCCT report says " a mild diffue of cebral edema) on 06/07/2014
My xray report says: " dorsey-lumbar got stratignted due to my para spinal muscle spam on 06/07/2014
my eeg reort on 17/12/2013 says:
" alpha waves at 9 z, responsive alpha waves in the poestro- central leads,
slow waves and sharp slow waves are noted involving fronto central and parieto temporal leads on and off
:::" cerebral dysrhythmia"( I was on medication od Dr. DIBENDYU RAY)
i am in habit of hypnosis and subconsciousmind proramming and I am quite succesful,
i had left my doses for 6 months and again forcfully started this month.
doctor
Answered by Dr. Srikanth Reddy 5 hours later
Brief Answer:
Oxytol should have been good

Detailed Answer:
Hello,

Thanks for choosing health care magic for posting your query.

I have gone through your question in detail and I can understand what you are going through.

Oxytol is a good drug and relatively safe mood stabilizer. If you were doing good on it then there should have been no reason to change it. Lithium is also a good drug but has certain side effects and exacerbation of psoriasis is one such.
I would advice that you should go back to the oxytol 600mg gradually with the information of your treating psychiattist.

Hope I am able to answer your concerns.

If you have any further query, I would be glad to help you.

If not, you may close the discussion and if possible you may rate the answer for me, so that I get a good feedback.

In future if you wish to contact me directly, you can use the below mentioned link:

bit.ly/dr-srikanth-reddy



Wish you good health,

Kind regards

Dr. Srikanth Reddy M.D.

Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Srikanth Reddy 33 hours later
hello doctor,
please give me a full prescription for 1 week at least, to survive and also please check that any physcotric drug should don't increase my body weight and also make my skin dull with hell lot of pimples and blemishes, just for 1-2 weeks give me a prescription, m coming down to NIHMANS and MANIPAL hospital as soon as possible, help me doctor please, my brain waves vibrations are day by day getting worse, please also make sure that those drugs don't make my brain dull with disturbance in handwriting and talking skills ....please also refer me to manipal and nimhans both, i would like to stay in manipal and treat with nimhans
doctor
Answered by Dr. Srikanth Reddy 18 hours later
Brief Answer:
Prescription is not possible

Detailed Answer:
Hello
we would like to inform you that health care magic is an online forum and we are not supposed to prescribe you medcines without physically examining you. These rules are meant for the safety of the consumer. So sincere apologies from our side about the inability to provide you with a prescription.
However you may meet a local psychiatrist and get a prescription for 7 days until you plan to go to a premier institute like NIMHANS. Both Manipal and Nimhans are far from each other and you cannot take treatment from both. Choose one and stick to the treatment of that doctor.
Kind regards
Dr. Srikanth Reddy MD
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions
Drug/Medication
Treatment/Therapy
Medical Topics

Recent questions on  Hypnosis

doctor1 MD

Hi doc..
I have pressure/pain in my throat... I want to know the reason.. for this pressure. I am meditator.... is this because of non-expression. or any-other reason.. if so. is there any possibility to check my unconsciousness to check is there a suppression or blocks there.... through hypnotism..... pls advise.

doctor1 MD

Doctor I have tried everything to quit smoking - What do you think about hypnosis?

doctor1 MD

Hi, I am 37 years old and had a stroke in January of this year, SAH right frontal intracerebral hematoma effecting the Frontal, temporal and perinatal lobes. I refused medications such as baclofen while in hospital, after leaving hospital I asked...

doctor1 MD

Hello, It's a bit difficult to sum up everything I need and want to ask, but here it goes: I have had an extremely miserable childhood. My mother was(is) a textbook psychopath, complete with the Golden Child dynamic (my brother) and my father...

doctor1 MD

Hello,Thanks for being online. Well a near reletive of mine is a 53 year old married women.Diabetic and grossly overweight is suffering unimaginably for the past 1 year from insomnia and claustraphobia.She has tried out all possible sleep inducing medicines ,aroma massage etc etc but even till last night she nearly went sleeplessness.SShe got so frustrated that she went out early in the morning for a ride in her car.Her husband phoned me this morning and asked me for help .Someone suggested hypnosis treatment to relieve her of her plight .Please advise or any other therepy which might help her.

doctor1 MD

I am doing hypnosis weight loss therapy effectively. I have lost about 30 lbs since November 13, 2013. I take Metoprolol tartrate, 75 mg twice daily and Losartan, 50 mg daily. I have been extremely fatigued over the past 5 days. Should I cut down the dosage of the Metoprolol?

doctor1 MD

my boyfriend who is 45 admits he has a problem with masterbation & has since he was young. He claims when he was picked on for being skinny & girls stopped interest in him in 7th & 8th grade he began to masterbate. He lacked self esteem in his body image as a man until he was 21 & entered the Air Force. He was previously married for 12 years to a woman who had been raped & wasn't comfortable having sex. He went as long as 9 months without sex with his wife. This caused more masterbation problems. He claims he's on a 5 to 6 wk cycle where he has to masterbate bec. the pressure bec. so intense he thinks his penis will explode off. He claims it's like having to pee soo bad it's painful. What can he do to stop. He wants to but hasn't found answers. Hypnosis? does this really work? Other thoughts please?